# SDR CA991007029

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 6720 · Tail Rotor Control System
- Part: Pitch Tube
- Part number: 206011022067
- Condition: Chafed
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION OF FLIGHT CONTROLS, A RUBBING NOISE WAS HEARD.  INVESTIGATION FOUND THAT THE PITCH TUBE WAS WORN BY THE CASEY HEATER HOSE.  (2.015 INCH GROOVES APPROX 3 INCHES LONG).  THE TUBE WAS REPLACED AND POSTIONED CORRECTLY.
